# SDR R61A2019101841109

- Difficulty date: October 4, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Frames 19-20
- Part time: 30,395 hours, 23,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK*** MAINTENANCE FOUND LEVEL 2 CORROSION @ FWD FUSELAGE II FLOOR STRUCTURE FR 19-20 BETWEEN LBL 12-24. DOUBLER WAS REMOVED AND REPLACED IAW EMB175 SRM 51-40-02 AND 51-43-03. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
